# SDR FDEA201410243376

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,784 hours, 23,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Part number: 1011131
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND COCKPIT EMER LIGHT INOPERATIVE.  RELAMPED NO HELP.  TROUBLE SHOT IAW WDM 33-51-12.  FOUND NO GND PRESENT AT LIGHT ASSEMBLY.  LOCATED GND LOCK GD602-DC IN OVERHEAD PANEL BETWEEN CB PANELS P 11 - 1 & P 11 - 2.  HUD OHU WILL HAVE TO BE REMOVED SO  P 11 - 1 CAN BE LOWERED.  TROUBLE SHOT USING WDM 33-51-12 & 33-11-31.  FOUND GND ON L2 OF MODULE M10549 INCORRECTLY INSTALLED.  REWIRED IAW WDM CH 33-11-31.  SYS OPERATIONS CHECKED NORMAL.
